# SDR SWIA202508060118

- Difficulty date: January 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 44,716 hours, 28,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 17068851403
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SLIDE MECHANISM CABLE DAMAGED.   REMOVED AND REPLACEDAFT PAX DOOR SLIDE MECHANISM CABLE DAMAGED REF AMM 52-12-40
